Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group

Neuenschwander, Daniel (2008). Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group. Journal of theoretical probability, 21(4), pp. 791-801. New York, N.Y.: Springer 10.1007/s10959-008-0175-5

[img]
Preview
Text
10959_2008_Article_175.pdf - Published Version
Available under License Publisher holds Copyright.

Download (303kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

ISSN:

0894-9840

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

22 Oct 2019 22:19

Publisher DOI:

10.1007/s10959-008-0175-5

Related URLs:

Web of Science ID:

000259734200002

BORIS DOI:

10.7892/boris.36898

URI:

https://boris.unibe.ch/id/eprint/36898 (FactScience: 206364)

Actions (login required)

Edit item Edit item
Provide Feedback